# SDR COMA0060341

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N864CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 9,558 hours, 9,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 601R10045
- Part serial: 7129
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR LOWER WING ACCESS HOLES CRACKED 640CB WS 76.161, 640DB WS 95.950, 640FB WS 136.676 AND 540DB WS 95.950.  REPAIRED ALL DAMAGE IAW REO 601R-57-21-030.
